# SDR AMTA200800055

- Difficulty date: February 5, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG, APU FUEL VALVE.  FAULT LIGHT ILLUMINATED.  UNABLE TO START APU.  CYCLED APU FUEL VALVE IAW FIM 49-11-00, FIG 104 APU.  OPS NORMAL.  (K)
